Skip to main content
Large Chromatic Number and Ramsey Graphs
Graphs and Combinatorics (2013)
  • Csaba Biró, University of Louisville
  • Zoltán Füredi, University of Illinois at Urbana–Champaign
  • Sogol Jahanbekam, University of Illinois at Urbana–Champaign
Let Q (n, χ) denote the minimum clique size an n-vertex graph can have if its chromatic number is χ. Using Ramsey graphs we give an exact, albeit implicit, formula for the case χ ≥ (n + 3)/2.
  • Clique number,
  • Chromatic number,
  • Ramsey graphs
Publication Date
September 1, 2013
Publisher Statement
SJSU users: use the following link to login and access the article via SJSU databases.
Citation Information
Csaba Biró, Zoltán Füredi and Sogol Jahanbekam. "Large Chromatic Number and Ramsey Graphs" Graphs and Combinatorics Vol. 29 Iss. 5 (2013) p. 1183 - 1191 ISSN: 0911-0119
Available at: